Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 53, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 12, 2015, 4:40 PM EDT for Mahoning County, Trumbull County, Ohio. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 4:40 PM EDT (20:40 UTC)
- Expired
- Jun 12, 2015, 5:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mahoning County, OH, Trumbull County, OH
The radar
The Pittsburgh radar (KPBZ), 78 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:54 PM EDT | TSTM WND DMG | 2 S Youngstown, OH | LARGE BRANCH DOWN IN SOUTH YOUNGSTOWN |
| Jun 12, 4:54 PM EDT | TSTM WND DMG | Boardman, OH | ONE TREE DOWN IN BOARDMAN TOWNSHIP |
| Jun 12, 4:54 PM EDT | NON-TSTM WND DMG | 2 S Youngstown, OH | LARGE BRANCH DOWN IN SOUTH YOUNGSTOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
102
WUUS51 KCLE 122040
SVRCLE
OHC099-155-122130-
/O.NEW.KCLE.SV.W.0053.150612T2040Z-150612T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
440 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TRUMBULL COUNTY IN NORTHEASTERN OHIO...
MAHONING COUNTY IN NORTHEASTERN OHIO...
* UNTIL 530 PM EDT
* AT 440 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANFIELD...
OR 8 MILES WEST OF YOUNGSTOWN...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...WARREN...SALEM...COLUMBIANA...BOARDMAN...NILES...
CAMPBELL...HUBBARD...CANFIELD...SEBRING...LORDSTOWN...HILLTOP...
VIENNA CENTER...MAPLEWOOD PARK...AUSTINTOWN...STRUTHERS...GIRARD...
VIENNA...MCDONALD AND POLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4099 8109 4099 8100 4113 8100 4113 8094
4115 8094 4135 8052 4090 8052 4090 8082
4093 8083 4093 8089 4090 8090 4090 8108
TIME...MOT...LOC 2040Z 266DEG 46KT 4108 8081
HAIL...<.75IN
WIND...60MPH
$$
LAPLANTE2 follow-up statements
851
WWUS51 KCLE 122108
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
508 PM EDT FRI JUN 12 2015
OHC099-155-122130-
/O.CON.KCLE.SV.W.0053.000000T0000Z-150612T2130Z/
TRUMBULL OH-MAHONING OH-
508 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN TRUMBULL AND EASTERN MAHONING COUNTIES...
AT 508 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMPBELL...OR
7 MILES SOUTHEAST OF YOUNGSTOWN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...SALEM...COLUMBIANA...BOARDMAN...CAMPBELL...HUBBARD...
CANFIELD...MAPLEWOOD PARK...AUSTINTOWN...STRUTHERS...POLAND...NEW
MIDDLETOWN...LOWELLVILLE...GREENFORD...WEST HILL AND BROOKFIELD
CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4096 8091 4124 8052 4090 8052 4090 8082
4093 8083 4093 8089
TIME...MOT...LOC 2108Z 269DEG 41KT 4100 8057
HAIL...<.75IN
WIND...60MPH
$$
KO900
WWUS51 KCLE 122122
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
522 PM EDT FRI JUN 12 2015
OHC099-155-122132-
/O.EXP.KCLE.SV.W.0053.000000T0000Z-150612T2130Z/
TRUMBULL OH-MAHONING OH-
522 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRUMBULL AND
EASTERN MAHONING COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN OHIO.
LAT...LON 4096 8091 4124 8052 4090 8052 4090 8082
4093 8083 4093 8089
TIME...MOT...LOC 2119Z 266DEG 46KT 4100 8057
$$
KOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:39 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 12, 1:39 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 139 PM EDT FRI JUN 12 2015 .SYNOPSIS... LOW PRESSURE WILL TRACK ACROSS THE LOWER GREAT LAKES THIS EVENING DRAGGING A COLD FRONT ACROSS THE FORECAST AREA. THE FRONT WILL STALL ACROSS CENTRAL OHIO SATURDAY...THEN LIFT NORTH AS A WARM FRONT SUNDAY AHEAD OF ANOTHER LOW PRESSURE SYSTEM THAT WILL TRACK ACROSS THE GREAT LAKES MONDAY. && .NEAR TERM /THROUGH TONIGHT/... THE THREAT OF SEVERE WEATHER REMAINS A CONCERN FOR TODAY. VISIBLE SATELLITE SHOWS MOSTLY SUNNY SKIES THIS MORNING ACROSS THE AREA AHEAD OF LOW PRESSURE EXTENDING FROM SE MICHIGAN TO WESTERN ILLINOIS. TEMPERATURES ARE CLIMBING RAPIDLY THIS MORNING WITH MOST LOCATIONS ALREADY IN THE LOW 80S AS OF 10AM. ALTHOUGH DEWPOINTS MAY DROP A COUPLE DEGREES(MAINLY EAST) AS MIXING INCREASES THIS AFTERNOON...THEY WILL RECOVER FROM WEST TO EAST AS THE FRONT APPROACHES. TEMPERATURES IN THE UPPER 80S WITH DEWPOINTS IN THE UPPER 60 SHOULD RESULT IN A FAVORABLE ENVIRONMENT FOR SEVERE WEATHER WITH ML CAPES NEAR 2000 J/KG. WE ARE WATCHING AN AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO WESTERN INDIANA THIS MORNING. THIS CLUSTER IS THE REMNANTS OF CONVECTION THAT WAS ONGOING LAST EVENING ACROSS IOWA AND MISSOURI AND APPEARS TO HAVE SOME MCV CHARACTERISTICS. CU FIELD IS THICKENING OUT AHEAD OF THIS FEATURE AND WILL NOT BE SURPRISED TO SEE SOME CELLS START TO DEVELOP OUT AHEAD OF MAIN AREA OF SHOWERS AND STORMS. THIS WILL LIKELY BE THE TRIGGER FOR TODAY'S ACTIVITY OUT AHEAD OF THE ACTUAL COLD FRONT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO EXPAND AND INTENSIFY AS THIS FEATURE MOVES INTO WESTERN OHIO BY 1 PM. UPDATED FORECAST TO REFLECT EXPECTED TIMING AND ADDED SEVERE WEATHER WORDING. MOST LIKELY TIME FRAME FOR SEVERE WEATHER TODAY WILL BE FROM 1 PM TO 7 PM...BUT COULD EXTEND LATER INTO THE EVENING. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... TRAILING COLD FRONT WILL PUSH SOUTH OF THE FORECAST AREA OVERNIGHT BUT MODELS STILL HAVING A HARD TIME DISCERNING WHERE THE FRONTAL BOUNDARY WILL LIKELY STALL. LITTLE CHANGE FOR SHORT TERM TRENDS. MODELS LIFT FRONT NORTH AS A WARM FRONT SUNDAY AHEAD OF ANOTHER APPROACHING LOW PRESSURE SYSTEM. FOR NOW WILL JUST CONTINUE WITH CHANCE POPS WITH THE WARM FRONT ON SUNDAY. MODELS CONTINUE TO TRACK NEXT LOW PRESSURE SYSTEM ACROSS THE GREAT LAKES ON MONDAY. BUMPED POPS TO LIKELY AS MODELS HAVE BEEN CONSISTENT WITH THIS SYSTEM LAST 2 DAYS. && .LONG TERM /TUESDAY THROUGH THURSDAY/... THE LONG TERM BEGINS TUESDAY WITH A COLD FRONT POISED TO DROP ACROSS THE AREA. WOULD EXPECT IF TIMING REMAINS THE SAME THAT THE HIGHEST PRECIP CHANCES WOULD COME THE FIRST HALF OF THE DAY WITH DRYING THROUGH THE AFTERNOON AS THE HIGH TO THE NORTH BUILD INTO THE AREA. DEPENDING ON HOW FAR SOUTH THE FRONT GETS...TUESDAY NIGHT SHOULD BE DRY AS THE HIGH MOVES EAST ACROSS THE CENTRAL LAKES. THE ECMWF DOES SHOW MOISTURE RETURNING HOWEVER QUICKER THAN THE GFS SO FOR NOW WILL CONTINUE WITH A SLIGHT CHANCE MOST AREAS TUESDAY NIGHT WITH A CHANCE FAR SOUTH. WEDNESDAY HOWEVER BOTH MODELS BRING DEEP MOISTURE BACK TO THE AREA SO WILL NEED TO BRING CHANCE POPS BACK. THURSDAY MODELS SHOW THE FRONT STALLED ACROSS CENTRAL OHIO WITH MOISTURE CONTINUING ACROSS THE AREA SO AGAIN...WILL KEEP CHANCE POPS IN PLACE TO ROUND OUT THE UNSETTLED LONG TERM. HIGHS UPPER 70S TO LOWER 80S. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... WARM FRONT BETWEEN ERIE AND DUNKIRK. LOW PRESSURE ACROSS NRN IL WILL MOVE EASTWARD ALONG THIS FRONT THIS EVENING AND PUSH THE FRONT BACK SOUTH ACROSS NRN OHIO WHERE IT WILL STALL AND RESIDE FOR THE NEXT COUPLE OF DAYS. THUNDERSTORMS...SOME SEVERE WITH GUSTS IN EXCESS OF 50 KNOTS POSSIBLE. HEAVY RAIN WILL BRIEFLY BRING VSBYS DOWN UNDER 2 MILES. TIMING WILL BE FROM 18Z THROUGH PRIMARILY 00Z. SHOWERS AND SOME THUNDER STILL POSSIBLE AFTER 00Z WITH FRONT IN THE VICINITY. HAVE FOCUSED TAFS ON THE MORE INTENSE ACTIVITY FOR NOW. WILL AMEND AS DETAILS BECOME CLEARER. OTHERWISE TREND WILL BE FOR LOWER CEILINGS AS THE FRONT SINKS SOUTHWARD...WITH WIDESPREAD MVFR AND EVEN IFR LIKELY. CONDITIONS WILL SLOWLY IMPROVE SATURDAY MORNING. OUTLOOK...AREAS OF NON-VFR SATURDAY THRU WED WITH SCT SHRA/TSRA. && .MARINE... THE NEXT 5 DAYS WILL BE A BUSY PERIOD FOR FRONT CROSSINGS ON THE LAKE HOWEVER WINDS WILL REMAIN LIGHT WITH NO SMALL CRAFT HEADLINES EXPECTED THROUGH THE PERIOD. FOR TODAY...A WARM FRONT WILL LIFT NORTH OF THE LAKE AS LOW PRESSURE APPROACHES FROM THE WEST. THE LOW WILL PASS JUST NORTH OF THE LAKE DURING THE AFTERNOON. THIS EVENING A COLD FRONT TRAILING THE LOW WILL DROP SOUTHEAST ACROSS THE LAKE. THAT FRONT WILL STALL ACROSS CENTRAL OHIO SUNDAY BEFORE LIFTING NORTH SUNDAY NIGHT OR EARLY MONDAY. ANOTHER COLD FRONT WILL DROP ACROSS THE LAKE TUESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...DJB/KEC SHORT TERM...DJB LONG TERM...TK AVIATION...OUDEMAN MARINE...TK
Hazardous weather outlook, Jun 12, 1:51 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 151 PM EDT FRI JUN 12 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 151 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE INTO NORTHWEST OHIO AFTER 1 PM AND AND SPREAD EAST INTO THIS EVENING. THE GREATEST THREAT WILL BE FROM STRONG WINDS OR LARGE HAIL. LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A VERY MOIST AIRMASS WILL SET UP OVER THE REGION ON SUNDAY AND MONDAY. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED AND COULD LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>149-162>169-131800- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 151 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE INTO NORTHWEST OHIO AFTER 1 PM AND AND SPREAD EAST INTO THIS EVENING. THE GREATEST THREAT WILL BE FROM STRONG WINDS OR LARGE HAIL. LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-131800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 151 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE INTO NORTHWEST OHIO AFTER 1 PM AND AND SPREAD EAST INTO THIS EVENING. THE GREATEST THREAT WILL BE FROM STRONG WINDS OR LARGE HAIL. LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 12, 2:34 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
234 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG TIFFIN 41.12N 83.18W
06/12/2015 SENECA OH PUBLIC
LARGE TREE BRANCH FELL ON TO A CAR WITH A PERSON TRAPPED
IN THE CAR.
&&
THOMPSONLocal storm report, Jun 12, 3:34 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG UPPER SANDUSKY 40.83N 83.28W
06/12/2015 WYANDOT OH LAW ENFORCEMENT
2 UTILITY POLES DOWN
&&
JAMLocal storm report, Jun 12, 3:54 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG ERIE 42.13N 80.09W
06/12/2015 ERIE PA TRAINED SPOTTER
TREES DOWN ACROSS CITY OF ERIE. MINOR URBAN
STREET FLOODING.
&&
JAMLocal storm report, Jun 12, 4:11 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
411 PM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST 1 W AKRON 41.08N 81.54W
06/12/2015 E65 MPH SUMMIT OH TRAINED SPOTTER
POWER OUTAGES REPORTED.
&&
JAMLocal storm report, Jun 12, 4:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
430 PM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG NORTH CANTON 40.87N 81.40W
06/12/2015 STARK OH TRAINED SPOTTER
MULTIPLE LARGE LIMBS DOWN.
&&
JAMLocal storm report, Jun 12, 4:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
440 PM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 5 NW BENTON RIDGE 41.06N 83.86W
06/12/2015 HANCOCK OH PUBLIC
DOWNED TREE NEAR US 224 AND TWP HWY 116
BLOCKING LANE.
&&
JAMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 1:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jun 12, 1:38 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wood | 52 min |
| Jun 12, 1:49 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 26 min |
| Jun 12, 2:02 PM EDT | Special Marine Warning | CLE | 28 min | |
| Jun 12, 2:18 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jun 12, 2:18 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 27 min |
| Jun 12, 2:25 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 35 min |
| Jun 12, 2:38 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 39 min |
| Jun 12, 3:15 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 23 min |
| Jun 12, 3:57 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 48 min |
| Jun 12, 4:27 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.